# SDR SWAA2024061484288

- Difficulty date: May 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS1016 LBL5 WL208.<[01] CORROSION REPAIR ON 1016 WEB AT AFT WET AREA BS 1016 LBL5 WL208 COMPLETED IAW EA 24-153-01371.;[02] VERIFIED CORRECTIVE ACTION #1
